# SDR ASAA0280214

- Difficulty date: June 20, 2002
- Submitted: August 1, 2002
- Operation: Air carrier
- Aircraft: N964AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53078
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6011779
- Part serial: 827
- Condition: Discharged
- Location: Cabin
- Part time: 15,274 hours, 8,862 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING LINE CHECK, EXTERIOR OVERWING EMERGENCY LIGHTS WERE FOUND TO REMAIN ON WITH SWITCH TURNED OFF.  REPLACED POWER SUPPLY.  EMERGENCY LIGHTS THEN OPERATED PROPERLY.  (M)
